Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 9, Number 1
HTML articles powered by AMS MathViewer

On the Gibb’s phenomenon in a certain eigenfunction series
Luna I. Mishoe PDF
Proc. Amer. Math. Soc. 9 (1958), 1-5
A note on entire and meromorphic functions
S. K. Singh PDF
Proc. Amer. Math. Soc. 9 (1958), 6-10
On the convergence and summability of a series associated with the derived Fourier series
P. C. Rath and R. Mohanty PDF
Proc. Amer. Math. Soc. 9 (1958), 11-17
Regular partial differential equations
Garrett Birkhoff and Thomas Mullikin PDF
Proc. Amer. Math. Soc. 9 (1958), 18-25
On the product of Legendre and Bessel functions
F. M. Ragab PDF
Proc. Amer. Math. Soc. 9 (1958), 26-31
Note on a paper of Dieudonné
L. Carlitz PDF
Proc. Amer. Math. Soc. 9 (1958), 32-33
Remarks on a paper by Utz
George Brauer PDF
Proc. Amer. Math. Soc. 9 (1958), 34-36
On Riesz summability of Fourier series
Fu Cheng Hsiang PDF
Proc. Amer. Math. Soc. 9 (1958), 37-44
On the identity of function spaces on Cartesian product spaces
John C. Holladay PDF
Proc. Amer. Math. Soc. 9 (1958), 44-46
The intersection of two convex surfaces and property $P_{3}$
F. A. Valentine PDF
Proc. Amer. Math. Soc. 9 (1958), 47-54
Dual transitivity in finite projective planes
T. G. Ostrom PDF
Proc. Amer. Math. Soc. 9 (1958), 55-56
Rings with unique addition
R. E. Johnson PDF
Proc. Amer. Math. Soc. 9 (1958), 57-61
$D$-regularity
Nathan Divinsky PDF
Proc. Amer. Math. Soc. 9 (1958), 62-71
A note on Moufang-Lie rings
Erwin Kleinfeld PDF
Proc. Amer. Math. Soc. 9 (1958), 72-74
A note on Banach function spaces
H. W. Ellis PDF
Proc. Amer. Math. Soc. 9 (1958), 75-81
A variational method for starlike functions
J. A. Hummel PDF
Proc. Amer. Math. Soc. 9 (1958), 82-87
Cycles on abelian varieties
Arthur Mattuck PDF
Proc. Amer. Math. Soc. 9 (1958), 88-98
Cut sets in totally nonaposyndetic continua
Edward E. Grace PDF
Proc. Amer. Math. Soc. 9 (1958), 98-104
The existence of outer automorphisms of some groups. II
Rimhak Ree PDF
Proc. Amer. Math. Soc. 9 (1958), 105-109
On noncommutative Jordan algebras
R. D. Schafer PDF
Proc. Amer. Math. Soc. 9 (1958), 110-117
On limits of systems of groups
H. B. Griffiths PDF
Proc. Amer. Math. Soc. 9 (1958), 118-129
On the existence of complete Boolean algebras whose principal ideals are isomorphic to each other
Seymour Ginsburg PDF
Proc. Amer. Math. Soc. 9 (1958), 130-132
Chebychev approximation in locally compact spaces
Joseph Bram PDF
Proc. Amer. Math. Soc. 9 (1958), 133-136
On the Hilbert matrix. I
Marvin Rosenblum PDF
Proc. Amer. Math. Soc. 9 (1958), 137-140
Restricted noncommutative Jordan algebras of characteristic $p$
R. D. Schafer PDF
Proc. Amer. Math. Soc. 9 (1958), 141-144
Semi-automorphisms of groups
I. N. Herstein and M. F. Ruchte PDF
Proc. Amer. Math. Soc. 9 (1958), 145-150
Maximality and ultracompleteness in normed modules
Isidore Fleischer PDF
Proc. Amer. Math. Soc. 9 (1958), 151-157
On a problem of D. R. Hughes
E. G. Straus and G. Szekeres PDF
Proc. Amer. Math. Soc. 9 (1958), 157-158
Abstract differential algebra and the analytic case
A. Seidenberg PDF
Proc. Amer. Math. Soc. 9 (1958), 159-164
Some nodal noncommutative Jordan algebras
Louis A. Kokoris PDF
Proc. Amer. Math. Soc. 9 (1958), 164-166
On integral bases
Henry B. Mann PDF
Proc. Amer. Math. Soc. 9 (1958), 167-172
A note to the paper on integral bases by H. B. Mann
Virginia Hanly and H. B. Mann PDF
Proc. Amer. Math. Soc. 9 (1958), 173-174